Research

Department seminars

Recently published

  1. among others: , A. Golińska, W. Lesiński, A. Polewko-Klim, W. Rudnicki
    Stratification of amyotrophic lateral sclerosis patients: a crowdsourcing approach
    SC 9 (2019), 1-14, (Article number: 690. Dr W. Lesiński afiliuje na Department of Bioinformatics, University of Bialystok, Ciolkowskiego, Bialystok, Poland. Lista pracowników wydziału wraz z afiliacją znajduje się w The ALS Stratification Consortium,).
    DOI10.1038/s41598-018-36873-4
  2. Sz. Migacz, K. Dutka, P. Gumienny, M. Marchwiany, D. Gront, W. Rudnicki
    Parallel Implementation of a Sequential Markov Chain in Monte Carlo Simulations of Physical Systems with Pairwise Interactions
    JCTC (2019), (on-line first, S. a-j.).
    DOI10.1021/acs.jctc.8b01168
  3. O. Aleksandrowicz, E. Brzosko, J. Kotowicz, B. Ostrowiecka, I. Tałałaj, A. Wróblewska
    Spontaneous caudicle reconfiguration in Dactylorhiza fuchsii: A new self‑pollination mechanism for Orchideae
    Plant Systematics and Evolution 305 (2019), no. 4, 269-280.
    DOI10.1007/s00606-019-01570-w
  4. B. Kwaśniewski, N. Larsen
    Nica-Toeplitz algebras associated with right tensor C*-precategories over right LCM semigroups
    Int. J. Math. 30 (2019), no. 2, 1950013_1-1950013_57, (article identifier: 1950013).
    DOI10.1142/S0129167X19500137
  5. J. Diblík, M. Kúdelčíková, M. Růžičková
    Positive solutions to delayed differential equations of the second-order
    Appl. Math. Lett. 94 (2019), 52-58.
    DOI10.1016/j.aml.2019.02.022
  6. M. Wolski, A. Gomolińska
    From Data to Pattern Structures: Near Set Approach
    Fund. Inform. 165 (2019), no. 3-4, 363-380.
    DOI10.3233/FI-2019-1790
  7. E. Zieniuk, K. Szerszeń
    A separation between the boundary shape and the boundary functions in the parametric integral equation system for the 3D Stokes equation
    Numerical Algorithms 80 (2019), no. 3, 753-780.
    DOI10.1007/s11075-018-0505-3
  8. M. Hryniewicka, M. Jastrzębska
    On some generalizations of the reversibility in nonunital rings
    J. Korean Math. Soc. 56 (2019), no. 2, 289-309.
    DOI10.4134/JKMS.j180009
  9. R. R. Andruszkiewicz, M. Hryniewicka, K. Pryszczepko
    A simple solution of the ADS-problem
    Quaest. Math. (2019), (on-line first).
    DOI10.2989/16073606.2019.1572665
  10. T. Brzeziński, L. Dąbrowski, A. Sitarz
    On twisted reality conditions
    Lett. Math. Phys 109 (2019), no. 3, 643-659.
    DOI10.1007%2Fs11005-018-1120-x
Remarks related to the above bibliographic data should be directed to: libmaster@math.uwb.edu.pl .